# SDR SWAA2020062290934

- Difficulty date: June 7, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 47,887 hours, 28,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT PASSENGER CABIN BS540 - BS727B RBL45 WL208.  REPLACED SEAT TRACK BS 540-BS 727B RBL 45 IAW ATS ER 20-02712 REV IR DATED 17-JUN2020 AND EA 20-153-00823 REV IR DATED 17-JUN-2020.
